# SDR P2EA97057

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 65737736
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, NR 1 ENGINE LEFT FORWARD COWL, NR 1 RIB IS CHAFED.  CHAFED RIB IS OUT OF LIMIT PER SRM 54-10-1.  REMOVED AND REPLACED NR 1 RIB PER SRM 51-30-2 AND 51-10-2.  (M)
